# SDR SWAA2021081095311

- Difficulty date: July 16, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 873-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UNDERSIDE OF FLOOR TO SIDE WALL SUPPORT AT AFT CARGO BAY BS873 - BS887 RBL21; WL 169 ; / [01] REMOVED CORROSION AT FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS 873 BS 887 RBL 21 WL 169 MAX MATERIAL LOSS L=5';W=2.5';D=0.006' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 STEP 4A(2)(A) FIG 103 AND DWG 146A7502-50 TOOL USED ID:ATS1672 S/N:65092939 DUE 03/2022; [02] VERIFIED CORROSION REMOVAL; EVALUATED; AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.; [03] LOCATED AND DRILLED NEW FLOOR TO SIDEWALL AT BS 867-887; RBL 21; WL 169; IAW 737-700 SRM 51-40-05-OG-0 DWG 146A7502; [04] INSPECTED LOCATED AND DRILLED NEW FLOOR TO SIDEWALL AT BS 867-887; RBL 21; WL 169; IAW 737-700 SRM 51-40-05-OG-0 DWG 146A7502; [05] APPLIED CHEMICAL CONVERCION COATING AND PRIMER ON FLOOR TO SIDEWALL BS 847-887; RBL 21; WL 169; IAW 737-700; AMM 51-21-72-370-804; AMM 51-21-41-370-802 OK TO INSTALL; [06] CORRECTION: BS 867-887; [07] VERIFIED STEPS 5 AND 6; [08] OK TO INSTALL; [09] INSTALLED FLOOR TO SIDEWALL AT BS 867-887; RBL 21; WL 169; IAW 737-700 SRM 51-40-02 AND DWG 146A7500; [10] VERIFIED INSTALLATION OF FLOOR TO SIDEWALL AT BS 867-887; RBL 21; WL 169; IAW 737-700 SRM 51-40-02 AND DWG 146A7500; [11] VERIFIED INSTALLATION OF FLOOR TO SIDEWALL AT BS 867-887; RBL 21; WL 169; IAW 737-700 SRM 51-40-02 AND DWG 146A7500
